MathSciNet Relay Station
MathSciNet bibliographic data
MR1765543 34M55 (34A34 37J35)
Shimomura, Shun Painlevé property of a degenerate Garnier system of $(9/2)$-type and of a certain fourth order non-linear ordinary differential equation. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 29 (2000), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement